Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A construction of a Dowker space


Author: Stephen Watson
Journal: Proc. Amer. Math. Soc. 109 (1990), 835-841
MSC: Primary 54D15; Secondary 03E05, 03E35, 03E55, 54D20
DOI: https://doi.org/10.1090/S0002-9939-1990-1019285-X
MathSciNet review: 1019285
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We devise a method of building Dowker spaces from copies of Bing's example $ G$. We show that, if there is a compact cardinal, then there is a $ \sigma $-discrete hereditarily normal Dowker space.


References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 0043449 (13:264f)
  • [2] R. Engelking, General topology, Polish Scientific Publishers, 1977. MR 0500780 (58:18316b)
  • [3] A. Kanamori and M. Magidor, The evolution of large cardinal axioms in set theory, Springer Lecture Notes, vol. 669, 1978, pp. 99-276. MR 520190 (80b:03083)
  • [4] Kenneth Kunen, Set theory, North-Holland, Amsterdam, 1983. MR 756630 (85e:03003)
  • [5] Mary Ellen Rudin, Dowker spaces (K. Kunen and J. Vaughan, eds.), Handbook of Set-Theoretic Topology, North-Holland, Amsterdam, 1984, Chapter 17, pp. 761-781. MR 776636 (86c:54018)
  • [6] -, Lectures in set-theoretic topology, Regional Conference Series in Mathematics, vol. 23. Amer. Math. Soc., Providence, RI, 1975.
  • [7] Stephen Watson, Separation and coding, Trans. Amer. Math. Soc. (to appear). MR 1225576 (94f:54048)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 03E05, 03E35, 03E55, 54D20

Retrieve articles in all journals with MSC: 54D15, 03E05, 03E35, 03E55, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1019285-X
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society